Drugs for ADHD Side effects of Strattera, including "nausea" and "loss of libido".
I couldn't stay on Strattera because of the nausea.
Is there any chance that if I keep trying and take it, it may go away?
I've been taking Ota Gastroprokinetic Tablet A after a light meal and avoiding coffee and other stimulants, and I've noticed that my nausea is getting worse.
I've noticed that I don't get nausea anymore.
I don't have money and now I take Gasmotin at the doctor's office just to be safe.
I wonder what it is about nausea that makes that damn high drug price go down the toilet...
I hope you find a way to get it to work for you... I'm sorry to hear that...
The first time I took it, I really threw up.
I took the anti-drinker I had on hand, but it didn't help.
I had never felt such intense nausea after taking a drug.
Before that, I had been prescribed Cymbalta, which I couldn't continue because of the nausea.
I was convinced that Strattera is a drug similar to Valtan.
I had a problem with me being more foggy than usual.
I kept on it for about 6 months thinking it would go away one day, but it eventually stayed on.
I thought that if I kept taking it, my already low quality of life was going to get even worse, so I stopped taking it.
So I stopped taking it.
Oh, I'm talking about Strattera.
The Strattera manual said, "You'll see results in 3 months.
But in my case, it took a year for it to work.
Now I don't screw up or doze off.
It seems that the time when the effect starts to appear varies, so maybe that's why many people stop taking Strattera.
I'm glad I endured the painful side effects and kept taking it.
It seems to be true that the side effects gradually get weaker.
I don't have the loss of appetite that I had when I first started taking Strattera.
I've been taking Strattera for almost a year now.
I don't eat as much as I did when I wasn't taking Strattera. as I did when I wasn't taking Strattera.
I take it because it's working, but I feel like I'm going to be like this for the rest of my life.
Ugh, I'm probably ADHD too...
I'm impressed that everyone is young, college graduates, and working in society.
I'm a retarded type, I've been a hiker since I graduated from high school and I'm in my 30's...
But I just bought Stellatora and I'm trying to make a second life.
I want to make a second life for myself.
Anyway, I hope I can work again...
If it were a medical side effect, I might have been able to tolerate it.
I could have tolerated it if it was a medical side effect, but I couldn't stand the side effect of feeling depressed + as if my ADD was getting worse.
They didn't seem to lessen with time, and I gave up after six months.
While I was on the meds, everything was a chore, I rarely went out, didn't watch the news, etc.
After I stopped taking the meds for a while, I felt as if I were Taro Urashima.
How long did it take you to get off them?
It took me less than a week to get that Urashima feeling.
I think it took me about 3 weeks to feel completely off the meds.
This medication is effective for such attention-deficit/hyperactivity disorder. The detailed mechanism of action is not well understood, but it is believed that an increase in noradrenaline, a neurotransmitter working in the nerves of the brain, is associated with improvement of various symptoms, including increased concentration and attention.
What do you mean you don't know much about it?
Psychiatric drugs are all like this.
An extended-release formulation of this medication (Concerta) is effective for such attention-deficit/hyperactivity disorder. The detailed mechanism of action in this indication is not well understood, but it is thought that activation of the neurotransmitters dopamine and noradrenaline leads to improvement of various symptoms.
Concerta was similar.
Does this one also increase adrenaline?
You can't experiment on a living human brain.
That's what I meant.
Sorry to be a bit simpering, but...
I've been having trouble getting an erection since I started taking more drugs.
My sperm count is way down, too.
Is this a temporary symptom of the increased dosage?
Or is it going to stay that way unless I stop the strattera...
I don't know...it's all Strattera's fault.
Some of those side effects are temporary, some are permanent, so we'll just have to wait and see.
Strattera is neither an ADHD drug nor an antidepressant.
It is a drug for patients who take it to reduce some symptoms.
It seems to me that Strattera is neither an ADHD drug nor an antidepressant, but a drug for the patient if it reduces some symptoms. Ultimately, all psychiatric drugs are the same.
(Assuming ADHD is a mix of temperament = disorder and symptoms)
The symptoms that the medication helped with happen to be the same as the ADHD traits.
Maybe it could be interpreted as a partial improvement of ADHD.
That makes the difference in efficacy and the reaction to stopping the drug in this thread more plausible.
I'm on 40mg Strattera.
Surprisingly effective for the ascending disorder and the communicable disease, and I had no idea I had a developmental disorder.
I'm getting a good feel for the road to being a real human being.
I thought it wouldn't work, that it wouldn't work.
When I stopped taking it for a day, it was rather bad.